# SDR 29GA35333080612

- Difficulty date: August 6, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 28,942 hours, 31,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4028 ELH/FLL PILOT REPORTED EMERGENCY LIGHT CIRCUIT BREAKER POPPED IN FLIGHT WOULD NOT RESET.  TROUBLESHOT SYSTEM CLEANED CONNECTORS TO POWER SUPPLIES, COULD NOT DUPLICATE.
